# SDR SWAA2019082736311

- Difficulty date: July 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: 25600001
- Condition: Cracked
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD  EMERGENCY FLASHLIGHT BRACKET CRACKED AT FASTENER HOLE.     R&R FLASHLIGHT BRACKET IAW SIP AND DWG.
